MAUDE Adverse Event Report: BIO-RAD LABORATORIES LIQUICHEK TUMOR MARKER CONTROL; MULTI-ANALYTE CONTROL, ALL KINDS (ASSAYED ) JJY

BIO-RAD LABORATORIES LIQUICHEK TUMOR MARKER CONTROL; MULTI-ANALYTE CONTROL, ALL KINDS (ASSAYED ) JJY
Lot Number 23591
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018, bio-rad qsd technical support received a call from bio-rad (b)(4) reporting a potential adverse event.Dr.(b)(6) at hospital (b)(6) reported that mrs.(b)(6), a laboratory technician dropped liquichek tumor marker control lot #23951 on the floor and it splashed into her eye.
 
Event or Problem Description

Brand Name
LIQUICHEK TUMOR MARKER CONTROL
Common Device Name
MULTI-ANALYTE CONTROL, ALL KINDS (ASSAYED ) JJY
Manufacturer (Section D)
BIO-RAD LABORATORIES
9500 jeronimo road
irvine CA 92618 2017
MDR Report Key8089923
Report Number2016706-2018-00006
Device Sequence Number1359118
Product Code JJY
UDI-Device Identifier00847661001447
UDI-Public00847661001447
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K071675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/30/2019
Device Lot Number23591
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;